# SDR ASOA201101231

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 21,347 hours, 14,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOPERATIVE AND DENTED.  R & R AFT CABIN MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
